# SDR 03FDEA00285

- Difficulty date: March 7, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: ARB21762
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 831 DURING ROUTINE INSPECTION ON W/C 28C1501-02, ON THE LT WING JUST INSIDE TANK   PLATE 534 AT, STA. XORS 402 SPAR STATION S-37 FOUND A CRACKED SPAR TO RIB FITTING TO   BE WORKED AT MAE, UNDER W/O 13338.  REPLACED FITTING IAW SRM ON SNRM N00831, W/O 13338  AT MAE.
